Aa
A
A
A
Close
Heart Disease Community
20.1k Members
Avatar universal

Any Lipitor side effects?

Im having trouble with itching, leg weakness, one doctor took me off Lipitor 20m.  It stopped for a month   Then it  came  back after a few months. Now my heart doctor is trying it at 10m.  Every other day. Now the itching is gone but and the weakness in my legs . But  bottom of my feet feel funny! Not pain ! Not hot!  I take my Lipitor at night. I go to the gym  a few times a week.
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi, the symptoms described by you may not be related to lipitor. The symptom described by you could be due to neuropathy. It is a disorder of the nerves which causes numbness, tingling, unusual sensations and sometimes pain. Diabetes Mellitus can cause neuropathy. Other causes like vitamin deficiencies, alcohol consumption and certain medications can cause neuropathy. You may need to consult your primary care physician to detect the cause. Regards.
Have an Answer?
Top Heart Disease Answerers
159619 tn?1538184537
Salt Lake City, UT
11548417 tn?1506084164
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.